# SDR AALA201703249019

- Difficulty date: February 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON RIGHT HAND SIDE COCKPIT (INTERNAL SIDE) CENTER POST OF WINDSHIELD CONTINUITY FITTING BETWEEN FR 1 AND FR 2. REPLACED CONTINUITY FITTING PER EA 267849.
